# SDR 2003FA0000894

- Difficulty date: July 21, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N517DC
- Make and model: Beech 95-55
- Aircraft serial: TC1029
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: AN51588
- Condition: Broken
- Location: Mlg Brace Assy
- Part time: 6,350 hours
- Component: Brace
- Component part number: 35815155610
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW BROKEN, ALLOWING TRUNNION PIN TO BACK OUT.  RETRACT BRACE BECAME LOOSE ALLOWING DOWN AND LOCK TO (UNLATCH).  WHEN THAT HAPPENED THE RT MAIN GEAR COLLAPSED (ON ROLL OUT) AND DAMAGED THE RIGHT FLAT, WING TIP, AND BRAKE ASSEMBLY.  PROPELLER STRUCK THE GROUND AS WELL.  (GK15200314901)
